Nausea: Anyone know why HCC causes... - Blue Faery Liver ...

Blue Faery Liver Cancer

516 members244 posts

Nausea

RolloMay profile image
RolloMayPatient
3 Replies

Anyone know why HCC causes nausea after eating? I've found zofran amazingly helpful. However my pharmacy will only fill 9 tabs at a time (Don't know why). I find myself running out often.

Anyone facing this situation? (Ie. running out of the 9 zofran and struggling to get filled as too early).

Any solutions?

3 Replies
AndreaWilson_Founder profile image
AndreaWilson_FounderPartner

Hey RolloMay ,

Have you spoken with your doctor about giving you more initial Zofran upfront? Nine tablets is nothing. Also, I recommend medicinal marijuana as it has worked for many people. Whether you get a prescription (if an option in your state) or obtain gummies/vape online, marijuana can work wonders for nausea and appetite.

~Andrea

RolloMay profile image
RolloMayPatient in reply to AndreaWilson_Founder

Thanks so much for your insight regarding zofran (8mg) tabs. RE: medical Marijuana, my Dr prescribed Dronebinol 2.5mg bid. Is this medical Marijuana? Also, my wife stored away actual Marijuana, from when her mom had pancreatic CA. I have never used the latter. What would you recommend? PS. I am concerned as I have lost a lot of weight.

RolloMay profile image
RolloMayPatient in reply to AndreaWilson_Founder

What is the best way to "take" the Marijuana? I've gotten so desperate I think I'm ready to try it. I can't take this anymore.

You may also like...